Advertisement

Arkiv för Matematik

, Volume 42, Issue 2, pp 307–324 | Cite as

Modules of principal parts on the projective line

  • Helge Maakestad
Article

Abstract

The modules of principal partsP k (E) of a locally free sheaf ε on a smooth schemeX is a sheaf ofO X -bimodules which is locally free as left and rightO X -module. We explicitly split the modules of principal partsP k (O(n)) on the projective line in arbitrary characteristic, as left and rightOp1-modules. We get examples when the splitting-type as left module differs from the splitting-type as right module. We also give examples showing that the splitting-type of the principal parts changes with the characteristic of the base field.

Keywords

Principal Part Projective Line Base Field Left Module Free Sheaf 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Di Rocco, S. andSommese, A. J., Line bundles for which a projectivized jet bundle is a product,Proc. Amer. Math. Soc. 129 (2001), 1659–1663.MathSciNetGoogle Scholar
  2. 2.
    Grothendieck, A., Sur la classification des fibrés holomorphes sur la sphère de Riemann,Amer. J. Math. 79 (1957), 121–138.zbMATHMathSciNetGoogle Scholar
  3. 3.
    Grothendieck, A., Éléments de géométrie algébrique IV. Ètude locale des schémas et des morphismes de schémas,Inst. Hautes Études Sci. Publ. Math.,32 (1967).Google Scholar
  4. 4.
    Laksov, D. andThorup, A., Weierstrass points on schemes,J. Reine Angew. Math. 460 (1995), 127–164.MathSciNetGoogle Scholar
  5. 5.
    Perkinson, D., Curves in Grassmannians,Trans. Amer. Math. Soc. 347 (1995), 3179–3246.zbMATHMathSciNetGoogle Scholar
  6. 6.
    Perkinson, D., Principal parts of line bundles on toric varieties,Compositio Math. 104 (1996), 27–39.zbMATHMathSciNetGoogle Scholar
  7. 7.
    Piene, R. andSacchiero, G., Duality for rational normal scrolls,Comm. Algebra 12 (1984), 1041–1066.MathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 2004

Authors and Affiliations

  • Helge Maakestad
    • 1
  1. 1.Department of Mathematics Faculty of Exact SciencesBar-Ilan UniversityRamat-GanIsrael

Personalised recommendations